| Model Number |
68LP-250 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
12/06/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade iv.Device has been explanted.Healthcare professional reported treatment with "bra band/massage.".
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture, baker grade iv" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
Additional Manufacturer Narrative
Device evaluation:visual analysis of the returned device identified: opening and white particle inside device.Leak test was performed and found opening in the anterior.A microscopic analysis was performed which identify opening striated in the anterior.The fill test inspection was performed, the result is no blockage.Based on the device analysis the final assessment is: a striated opening in the anterior side assessed as surgical damage.Opening.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b3.
Event or Problem Description